# SDR SWIA201125657

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 22,120 hours, 18,805 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

ENCOUNTERED PRESSURIZATION ISSUES RESULTING IN O2 MASKS TO DEPLOY.  (FLT 6378)  REPLACED BOTH NR 1 AND NR 2 AUTO PRESSURE CONTROLLERS AND LEFT ENGINE 10TH STAGE PRSOV.
